On the Cauchy problem for a class of operators with branching
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1625-1627
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a17,
author = {A. Bentrad},
title = {On the {Cauchy} problem for a class of operators with branching},
journal = {Differencialʹnye uravneni\^a},
pages = {1625--1627},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a17/}
}
A. Bentrad. On the Cauchy problem for a class of operators with branching. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1625-1627. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a17/